RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 7, Pages 1026–1044 (Mi zvmmf1311)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimal control of viscous gas flows with a moving boundary

E. V. Lukina

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Full text: PDF file (2467 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:7, 974–992

Bibliographic databases:

Document Type: Article
UDC: 519.626.2
MSC: Primary 49J20; Secondary 76N25, 49N90, 49K20, 35B37
Received: 20.04.2000

Citation: E. V. Lukina, “Optimal control of viscous gas flows with a moving boundary”, Zh. Vychisl. Mat. Mat. Fiz., 41:7 (2001), 1026–1044; Comput. Math. Math. Phys., 41:7 (2001), 974–992

Citation in format AMSBIB
\Bibitem{Luk01}
\by E.~V.~Lukina
\paper Optimal control of viscous gas flows with a moving boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 7
\pages 1026--1044
\mathnet{http://mi.mathnet.ru/zvmmf1311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851879}
\zmath{https://zbmath.org/?q=an:1032.49006}
\elib{http://elibrary.ru/item.asp?id=13383340}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 7
\pages 974--992


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1311
  • http://mi.mathnet.ru/eng/zvmmf/v41/i7/p1026

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Lukina, “Optimalnoe startovoe upravlenie barotropnym dvizheniem vyazkogo gaza”, Sib. zhurn. industr. matem., 5:4 (2002), 71–91  mathnet  mathscinet  zmath
    2. J. Appl. Industr. Math., 4:1 (2010), 6–18  mathnet  crossref  mathscinet
    3. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
    4. Amosova E.V., “Exact Local Controllability for the Equations of Viscous Gas Dynamics”, Differ Equ, 47:12 (2011), 1776–1795  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:37
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019